# SDR CA021119014

- Difficulty date: September 29, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 502 hours
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI DOWN WIND THE RT STICK SHAKER INTERMITTENTLY ACTIVATED WHEN THE AOA VANE WAS BLOWN OUT OF TRAIL. TROUBLESHOOTING TRACED THIS TO THE STALL WARNING COMPUTER.WE RECEIVED FROM THE MANUFACTURER AND USED 2 OTHER COMPUTERS AND DISCOVERED DIFFERENT INTERMITTENT FAULTS. INVESTIGATION OF BREAKDOWN REPORTS FOUND MANUFACTURER HAD TESTED UNITS SERVICEABLE AND NOT DONE ANY REPAIRS. THE THIRD UNITRECEIVED WAS CHECKED PRIOR TO INSTALLATION AND FOUND TO BE REPAIRED AND PERFORMED SATISFACTORILY
